# SDR FDEA201607132370

- Difficulty date: July 13, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 76,366 hours, 17,956 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055508
- Part serial: 48547
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT, EXISTING REPAIR AT RT WING INBD FLAP SEGMENT UPPER SURFACE AT XIFH 171.3 -XIFH 177.3.  EVALUATED AND FOUND CRACK COMMON TO SKIN.  RIGHT WING INBD FLAP, INBD FLAP SEGMENT UPPER SURFACE XIFH 171.3-XIFH 177.3.  CARRIED OUT REPAIR IAW EA 1-5750-T0326829P1, STEP 1A.  EO 1-5100-5001B6, PART 1 TITLE: STRUCTURES, REPAIR CATALOG, REPAIR ID AND TRACKING REQUIREMENTS 14CFR 121.707" ACCOMPLISHED.  REFER WRI 57504064 FOR WORK DETAILS.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
